# SDR 05FDEA04089

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED AT FUSELAGE LOWER EDGE OF R1 DOOR AT STA 1202 TO STA 1214, FR14B.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND TO CONFORM SRM 52-10-00  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
